# SDR AALA202204256632

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 56,797 hours, 35,968 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 2526
- Condition: Low
- Location: Zone 800 - Doors
- Part time: 49,807 hours, 34,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR DAMPER ACCUMULATOR LOW. REPLACED L1 DOOR DAMPER PER AMM 52-11-14.
